# SDR FDEA201504231288

- Difficulty date: April 23, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 667 hours, 24,273 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 2R2910
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT SLOW TAXI SPEEDS WITH PRESS ON BRAKES, THE BRAKES WILL SLOWLY RELEASE, RESULTING IN, PULSATING BRAKES DURING TAXI.  IAW MM 12-15-05, CHECKED BRAKE CONTROL ACCUMULATOR, CHARGE WAS NORMAL.  WITH ONLY RT ACMP ON, RT EICAS HYD PRESS IS 3000 PSI, BRAKE PRESS GAUGE INDICATES AROUND 3000 PSI.  WHILE DEPRESSING BRAKE PEDALS, BRAKE ACTUATION IS NORMAL.  TURN OFF RT ACMP, BLEED RT HYD PRESS & BRAKE PRESS DOWN BY PUMPING BRAKE  PEDALS, SELECT ONLY LT ACMP ON, EICAS INDICATES 3000PSI, BUT BRAKE PRESS INDICATOR DOES NOT INDICATE ANY PRESS INCREASE.  THE RT SIDE IS OPERATING NORMAL, LT SIDE DOES NOT.  IAW FIM  32-41 FT 805 BLOCK 22 SAYS, REPLACE ACCUMULATOR ISOLATION VLV REF MM 32-44-06 401.  REPLACED ACCUMULATOR ISOLATION VLV IAW 32-44-06.  NO JOY.  IAW FIM 32-41 805 THERMAL RELIEF CHECK VLV REQUIRED AMM.  TROUBLE SHOT R & R ACCUMULATOR  ISOLATION CHECK VLV IAW AMM 32-44-07-4.  LEAK CHECKED GOOD.  BLED ALL BRAKE ASSEMBLIES IAW AMM 32-41-00-2.  PREFORMED TAXI CHECK IAW JRH BRAKES OPERATED NORMAL.
